I am taking Metronidazole to treat BV and trichomoniasis. I was told to take 4 500mg metronidazole pills the first day of treatment and 1 pill twice a day until gone ( which was 5 days) I am on the 5th of treatment and only have one pill left to take. My symptoms haven't really gone away and I've noticed an increase in yellowish discharge. Does this mean the treatment hasn't worked for me?
I am taking Metronidazole to treat BV and trichomoniasis and my symptoms haven't gone away?
Question posted by Jan5880 on 10 Aug 2013
Last updated on 14 August 2013 by lucyb78
Hi. I am not an expert but I did have a bad case of BV a while back and had to repeat the treatment several times before it went away. I believe mine came from strong antibiotics. In the end probiotics like Florajen helped me. The only way to be sure is to checkwith your doctor for an exam to be sure it is gone. You may need another round of medicine.
- Metronidazole uses and safety info
- Metronidazole information for Healthcare Professionals (includes dosage details)
- Side effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.